Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

A numerical study of the relative class numbers of real quadratic integral domains


Author: Harvey Cohn
Journal: Math. Comp. 16 (1962), 127-140
MSC: Primary 10.66
MathSciNet review: 0144885
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.66

Retrieve articles in all journals with MSC: 10.66


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1962-0144885-X
PII: S 0025-5718(1962)0144885-X
Article copyright: © Copyright 1962 American Mathematical Society